# SDR MALA965228

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND A CRACK IN THE RIGHT FORWARD LOWER INBOARD WING TO NACELLE INTRANSIT ANGLE.  (M)
